# SDR FDEA202503250485

- Difficulty date: March 25, 2025
- Submitted: March 25, 2025
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 93,403 hours, 19,559 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Repair
- Condition: None
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING - EXISTING REPAIR DOUBLER AT FIXED LEADING EDGE CAVITY XOS 789.645   REQUIRES EVALUATION TO DETERMINE IF MAJOR OR MINOR AND IF THE REPAIR CONFORMS TO   FAA APPROVED DATA. EXISTING DOUBLER AT FIXED LEADING EDGE CAVITY XOS 789.645 EVALUATED AND FOUND   DOUBLER REPLACED BY FABRICATION IN ACCORDANCE WITH SRM 51-35-01-0G & DOUGLAS   DRAWING # ARB 3954 REVISION K. EO # 1-5100-7-5001B7 PT1 TITLE: STRUCTURES - REPAIR   CATALOG - MD-11-REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707   ACCOMPLISHED. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
